Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

So stupid of me..WHY?


[ci...]

Recommended Posts

Sigh...As u can see my tiny bio below, am currently tapering off the evil Xanax..I really had been doing splendidly on .75 mg/day since mid July...well, this past Thursday (8/27) a family event was in play so to be more "socially into things", I took more than my allotted dosage from that day thru 8/29(Sat)...maybe about 1.5mg(not more than 2 mg) total per day....anyhow, am kicking myself up over my stupidity and selfishness..I KNOW BETTER!!!!..am trying to stay at .75 today, Sunday but it is hard..long drive back from NorCal yesterday today just getting back into home life..my routine:)..I do feel more anxious today..so am gonna try and  taper down back to my ORIGINAL .75 perhaps in a couple of days..not sure how long it will take me.. :-\

Any of u had such kinds of "slips" or shall I say "blips in ur radar" along the taper road?..how long did it take before u got back to ur regular routine/dosage?..or did you?

Not sure if I'm making any sense more than a hill of beans does..

 

Cinna :(

 

 

Link to comment
Share on other sites

If you take a larger dose for a one off, don't then taper it down, just carry on your usual dose from the next night. Ideally you wouldn't take extra like that but these things do happen. I seemed to do it once every 3-4 months or so, felt silly every time and had no trouble shaking off the idea to do it by habit.

 

I hope you will be able to resist the temptation of considering extra benzos to be a good answer to any problem. You will be fine as long as you remove that option from the menu. But don't taper down from a one of extra dose, that's unnecessary, just makes you more likely to become dependent on a higher dose.

Link to comment
Share on other sites

Got it!...

 

So, basically just move forward with the .75mg tomorrow..today(Sunday)..i think I have had maybe 1 mg..not too much over, but then its 3:30 p.m. here..:/

 

Got lots of L-Theanine, Mag Glycinate, Ashwaganda, and don't remember what else..:/

 

Your viewpoint is spot on...Thank you kindly!!

 

Warm hugs from a fellow BB:)

 

Cinna 8)

Link to comment
Share on other sites

I agree. I think you should just go back to your .75. Hopefully, that will be okay. It's hard not to take extra when there are stress triggers. I don't because I'm terrified of kindling. But, there are definitely times when I wish I could take a rescue dose.
Link to comment
Share on other sites

×
×
  • Create New...